When my thyroid is low, I get severe lower intestine pain and have to go to the bathroom all the time. Not diarrhea but just have to keep going so much I get raw.
I have been scoped and the colon is normal and apparently healthy. No one can tell me why the pain gets worse as the thyroid gets lower. It is an immediate thing too. if I take a lower dose tonight, I will be in agony all day tomorrow until I get back on the normal dose. I had them sneak in a lower dose and I was able to detect it by the pain on the exact day so it's not in my head.
Anyone else get this reaction? if so, how do you treat it other than getting the dosage right? I'm kinda stuck because at 62.5 I get the gut pain and a bit sluggish and at 66 I get racing heart and jittery all day. I can't alternate as the symptoms happen immediately. And yes, I know most people can alternate but there are a few of us that can't. A few of us get immediate reaction from the meds.
Yes I do. I am tying to put the puzzle together alone. My MD sees no connection. When I am low I suffer from IBS enormous bloating and problems you describe. On the other hand when I am hyper terrible acid reflux occurs. As I look over my past blood tests there seems to be a connection. I went for an annual check up with my GYN and she has been the only enlightened source on this. When your metobolism changes everything slows down. (Hypo) when Hyper, it speeds up. I guess the key is balance and finding the right TSH for you. What number are you referring to (62.5/66) ? Are you on Synthryoid or Armour for Thyroid?) Armour will move quicker in your system due to T3. Synthroid takes a bit longer w/ only T4 waiting to convert to T3) Hense metobolism changes happen until regular. Check your eating habits and stick to a plan designed for IBS. I am not one to preach lately - but 30 min of brisk exercising daily moves your intenstines and will help aleviate some discomfort. (Now if I would just get up and move too ;) Metamucil daily will help a little too - but watch it!! if you are low Thyroid bloating is very common and it is uncomfortable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.